# SDR UALA2012071103739

- Difficulty date: July 11, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 61,753 hours, 21,872 cycles
- Engine: Pwa PW2037
- Engine time: 68,158 hours, 23,618 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE EGT ISSUE, FLIGHT DIVERTED.  NR 2 ENGINE  REPLACED  PER AMM 71-00-02
